# SDR FDEA201504291321

- Difficulty date: April 29, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 506 hours, 15,389 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Part number: A57260074201
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TIP FENCE FAIRING RIB CRACKED, WY495.  REPLACED THE CRACKED RIB OF RT WING TIP FENCE FAIRING AT WY 501 IAW SRM 51-40-21.
